Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A class of affinely connected spaces


Authors: Hsien-Chung Wang and Kentaro Yano
Journal: Trans. Amer. Math. Soc. 80 (1955), 72-92
MSC: Primary 53.1X
MathSciNet review: 0073254
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.1X

Retrieve articles in all journals with MSC: 53.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1955-0073254-9
PII: S 0002-9947(1955)0073254-9
Article copyright: © Copyright 1955 American Mathematical Society